# SDR CALA2024012900251

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 12,694 hours, 4,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: R Ovrwing Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN TESTED FAULT FOLLOWED. RECOMMEND NEW BATTERY PACK. CHARGED BATTERY PACKS REF AMM TASK TASK 33-51-06-610-80 FOR OVER 180 MINUTES. NO HELP. TESTED BATTERY SUPPLY M1965 AT ROW 204RH. LIGHTS DO NOT ILLUMINATE REF AMM TASK 33-51-06-960-802. SWAPPED BATTERY PACK POS WITH WITH ADJACENT WORKING BATTERY PACK AND NEED TO CLEAR ITEM. COMPLIED WITH IDT REQUIREMENTS REF GMM 9-10-05. VERIFIED EMERGENCY PATH LIGHTING OPERATIONAL CHECK. REMOVED AND REPLACED BATTERY. OPS CHECKED GOOD. INSTALLED GRILLS REF AMM 33-51-06. . REMOVED AND REPLACED BATTERY. OPS CHECKED GOOD. INSTALLED GRILLS REF AMM 33-51-06.
